# SDR FDEA201804181054

- Difficulty date: April 18, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 64,117 hours, 22,022 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Failed
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP 22 DEGREES,  RETRACTION,  LANDING,  INTERROGATED THE PSEU AND SENSOR, READOUT SHOWED SENSOR (R2A) FAILED, R & R THE SLAT POSITION SENSOR D1-118 IAW AMM 27-84-02-4. OPS CHECKED  SENSOR, STILL SHOWS FAILED IN PSEU,  CHECKED WIRING FROM PSEU RACK TO TERMINAL BLOCK FOR SLAT SENSOR R2A, WIRING CHECKED GOOD IAW SWP. REMOVED AND REPLACED R2A SLAT SENSOR AGAIN , OPS CHECKED GOOD , VERIFIED SLAT INDICATION WAS GOOD, COMPLETED WIRING TIES AND CLAMPING OF WIRING  FOR SLAT SENSOR. ALSO COMPLETED A PSEU RETURN  TO SERVICE, CHECK WAS GOOD.
